lnu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Lions-Peetre Reiteration Formulas for Triples and Their Application
Linnaeus University, Faculty of Science and Engineering, School of Computer Science, Physics and Mathematics. (mathematics)
Sofia University, Sofia, Bulgaria.
Luleå University of Technology, Luleå, Sweden.
Luleå University of Technology, Luleå, Sweden.
Show others and affiliations
2001 (English)In: Studia Mathematica, ISSN 0039-3223, E-ISSN 1730-6337, Vol. 145, no 3, p. 219-254Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2001. Vol. 145, no 3, p. 219-254
Keywords [en]
Real interpolation, reiteration theorem, triples of Banach spaces
National Category
Mathematical Analysis
Research subject
Natural Science, Mathematics
Identifiers
URN: urn:nbn:se:lnu:diva-7633OAI: oai:DiVA.org:lnu-7633DiVA, id: diva2:344840
Available from: 2010-08-22 Created: 2010-08-22 Last updated: 2017-12-12Bibliographically approved

Open Access in DiVA

No full text in DiVA

Authority records BETA

Asekritova, Irina

Search in DiVA

By author/editor
Asekritova, Irina
By organisation
School of Computer Science, Physics and Mathematics
In the same journal
Studia Mathematica
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 74 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf